# SDR SWAA2012110509094

- Difficulty date: October 31, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 26,583 hours, 12,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6548510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CHORD CORRODED BETWEEN BS 312 TO BS 344.  REMOVED & REPLACED CHORD IAW SRM.
